# SDR 96ZZZM537

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD BAG LEFT SEAT TRACK AT STATION 480 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK AT FWD BAG FROM BS 480 TO 500 LBL 30 INCH, 22 INCH APPROX AS PER SRM 51-10-1 PAR 4.
